# SDR MALA976575

- Difficulty date: September 16, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N110XJ
- Make and model: Saab SF340A
- Aircraft serial: 340A110
- System (JASC): 7931 · Engine Oil Pressure
- Part: Gauge
- Part number: 523535
- Condition: Failed
- Location: Cockpit
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

WHILE EN ROUTE AT 16,000 FT, NOTICED THE LEFT PROP OIL PRESSURE INDICATING 160 PSI, COMPLETED QRH.  MONITORED PROP OIL PRESSURE WAS FLUCTUATING UP TO 190 PSI.  DIVERTED TO MKG.  MAINTENANCE INSPECTED LT PGB OIL SYSTEM, RAN A/C AT HIGH POWER SETTING TO DUPLICATE PROBLEM, INSTALLED NEW RT GAUGE.  ALL CHECKS NORMAL.
